# SDR AALA20120409001

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 70,171 hours, 25,570 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT IDENTIFIER STICKER DAMAGED.  REPLACED RIGHT FORWARD OVERWING EMERGENCY EXIT IDENTIFIER STICKER, OPS CHECK NORMAL.
